# SDR CALA2018010500047

- Difficulty date: January 5, 2018
- Submitted: January 6, 2018
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 66,727 hours, 14,835 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHT ASSY INOPERATIVE.  REMOVED AND REPLACED COCKPIT EMERGENCY LIGHT BATTERY PACK ASSY IAW AMM 33-51-01.  OPS CHECKED NORMAL.
